# SDR SWAA2021111738459

- Difficulty date: October 28, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N8672F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36940
- Aircraft time: 20,414 hours, 9,348 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR PNL BREAK AT STA 767 BL 0 TO RBL 15 WL 155 CORRODED AT FASTENER HOLES / REPLACED FLOOR PNL SPLICE AT STA 767 IAW SRM 51-10-02-0G-0 A98515
